# SDR BSY2008F00011

- Difficulty date: September 11, 2008
- Submitted: November 28, 2008
- Operation: Air carrier
- Aircraft: N3RY
- Make and model: Cessna 208B
- Aircraft serial: 208B0436
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Contaminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, PILOTS ALTIMETER AND VSI WERE FLUCTUATING.  MAINT FOUND WATER IN PITOT/STATIC SYSTEMS.  (K)
